# SDR MALA040907

- Difficulty date: December 3, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 15,006 hours, 16,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, FORWARD CLOSEOUT PANEL AT FS 294, BETWEEN LBL 18.3 AND LBL33 IS CORRODED AND PANEL WAS REMOVED AND REPAIRED.  REFER EAMS WORK ORDER NR 211114/TASK 1526 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 12/12/04.
